MathSciNet Relay Station
MathSciNet bibliographic data
MR1443552 (98c:11070) 11J82 (11J25 11J68)
Bennett, Michael A. Effective measures of irrationality for certain algebraic numbers. J. Austral. Math. Soc. Ser. A 62 (1997), no. 3, 329–344.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement